MAUDE Adverse Event Report: EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11060A
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Codes Cardiogenic Shock (2262); Insufficient Information (4580)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a 21mm 11060a aortic valved conduit underwent a valve-in-valve procedure after an implant duration of four (4) years, one (1) month due to severe stenosis.The procedure was performed with a 23mm 9755rsl transcatheter valve successfully with balloon valve fracture of the konect valved conduit.Per medical records, the patient was a transfer from another hospital for cardiogenic shock and multifocal pneumonia, septic shock on va ecmo and impella, with severe bioprosthetic aortic stenosis.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the subject device is not available for evaluation as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient-related factors, including congenital heart block (chb), chronic kidney disease (ckd), and hyperlipidemia (hld).The instructions for use (ifu) have been reviewed, and no inadequacies have been identified with regards to warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.All pertinent information available to edwards lifesciences has been submitted.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.

Brand Name
KONECT RESILIA AORTIC VALVED CONDUIT AVC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key21551726
Report Number2015691-2025-01594
Device Sequence Number12805768
Product Code LWR
UDI-Device Identifier00690103201376
UDI-Public(01)00690103201376(17)210506
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2021
Device Model Number11060A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale